EIGENVALUES FOR ITERATIVE SYSTEMS OF DYNAMIC EQUATIONS WITH INTEGRAL BOUNDARY CONDITIONS
Articles > Article · 2015
Authors: İlkay KARACA, Fatma Tokmak Fen
COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, Journal Indexed in SCI Expanded, International, 2015, vol 64, pp 87-97
DOI: 10.1501/commua1_0000000729
Summary
In this paper, we establish criterion which determine the eigenvalues lambda(1), lambda(2), ..., lambda(n), for the existence of at least one positive solution for the iterative systems of dynamic equations with integral boundary conditions. By this purpose, we use a fixed point theorem in a cone. Examples are also given to show applicability of our main result.